JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Subsemigroups of a Finite Cyclic Semigroup
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 4,  2014, pp.607-617
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.4.607
 Title & Authors
On the Subsemigroups of a Finite Cyclic Semigroup
Dobbs, David Earl; Latham, Brett Kathleen;
  PDF(new window)
 Abstract
Let S
 Keywords
Finite cyclic semigroup;subsemigroup;minimal generating set;index;period;greatest common divisor;Frobenius number;;;
 Language
English
 Cited by
 References
1.
R. Gilmer, Commutative Semigroup Rings, Univ. Chicago Press, Chicago, 1984.

2.
W. J. LeVeque, Fundamentals of Number Theory, Addison-Wesley, Reading, Mass., 1977.